# SDR CA131007005

- Difficulty date: September 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 30 MIN INTO A FLIGHT, THE POWER STARTED TO GRADUALLY DECREASE. THE PILOT DIVERTED THE FLIGHT AND LANDED SAFELY.  POST FLIGHT ENGINE RUN UP RESULTED IN THE ENGINE HANGING AT 38 PERCENT COMPRESSOR SPEED.  TROUBLESHOOTING IS ON-GOING.
